# SDR SWIA20231006722

- Difficulty date: July 22, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE - TOP R/H SIDE @ 67.5% DATUM - BRACKET CONNECTING FUSELAGE TO VERTICAL PYLON DISPLAYS EVIDENCE OF A POSSIBLE CRACK     (C-CHECK RO 10/4/2023)     REPAIRED RH FWD DRAG ANGLE AT AFT FUSELAGE RH 67.5% REAR SPAR VERTICAL STABILIZER REF-CRJ-700 SRM 55-31-00-201-001 A01. COMPLIED WITH TASK 51-900-1002-SKY
